MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04301
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the doctor found the swg/ars resistance during used on the patient when the swg inserted into the ars.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
Qn#: (b)(4).The customer returned one, opened cvc kit including one guide wire within its assembly, an arrow raulerson syringe (ars), and an 18ga introducer needle for analysis.Signs of use were observed on and within the returned components.Visual inspection of the guide wire revealed a kink towards the distal end.The distal j-bend was slightly misshapen.Microscopic examination confirmed the damage.Both welds were present and appeared to be full and spherical.Visual inspection of the ars revealed no obvious defects or anomalies.The kink on the guide wire measured 569 mm from the proximal end.The guide wire total length measured 602 mm, which is within the specification limits of 596-604 mm.Per guide wire product drawing.The guide wire outer diameter measured 0.791 mm, which is within the specification limits of 0.788-0.826 mm per guide wire product drawing.Functional inspection of the guide wire was performed per the product instructions for use (ifu) which states , "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was inserted through the returned ars and 18ga introducer needle and advanced with little to no resistance.A manual tug test confirmed the distal and proximal welds were intact.A device history record review was performed, and one potential finding was identified.A non-conformance was initiated for lot 71c22h0825 to address the issue of ars damaged/defective.The failure mode of this complaint is not the same as/relevant to the non-conformance identified.The non-conformance addresses the syringe handle separating from the plunger body.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage.Do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of a kinked guide wire was confirmed through complaint investigation of the returned sample.Visual inspection revealed one kink towards the distal end of the guide wire.Despite this, the guide wire and ars met all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21149466
Report Number3006425876-2025-00096
Device Sequence Number9117939
Product Code DQY
UDI-Device Identifier10801902122756
UDI-Public(01)10801902122756(11)220829(17)270731(10)71F22H3582(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES-04301
Device Lot Number71F22H3582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown